# SDR CAL950940

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0299 - MIA - WHEN LANDING GEAR WAS EXTENDED ON APPROACH TO MIA, ALL THREE GREEN GEAR LIGHTS AND ALL THREE RED GEAR UNSAFE LIGHTS ILLUMINATED.  THE GEAR WAS CYCLED AND CREW RECEIVED THREE GREEN GEAR INDICATION LIGHTS WITH NO RED LIGHTS.  THE GEAR HANDLE HAD BEEN STICKY AND DID NOT GO INTO DETENT ON FIRST ATTEMPT.  MAINTENANCE LUBRICATED THE GEAR HANDLE.  A LANDING GEAR OPERATIONAL CHECK WAS PERFORMED IAW MM 32-30-00 AND OPERATION WAS GOOD. (M)
